MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the opening seal flap part was torn off.A encore 26 inflation device was selected for use.It was noted that the opening seal was not peeled of, but the flap part was torn off indicating that the seal of the product box was found to be damaged.No complications reported.
 
Additional Manufacturer Narrative
E1: initial reporter email- (b)(6).E1: initial reporter title - sr specialist, customer center, customer srv, ops device evaluated by manufacturer: the device was returned for analysis.Initial condition unit returned with its original unopened box batch 24359925.The returned device matches with upn provided by the customer.Visual inspection performed.The carton (box): the device was returned on its original package (box).The closure strip was present and still intact.A damage (torn off ) was noted in one of the corners of the box.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9672898
Report Number2134265-2020-00488
Device Sequence Number319429
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2021
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0024359925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1